Know the symptoms of drug allergies
25
August

By Adem Lewis / in , , , , , , , , , /


DEBORAH: IN TONIGHT’S WOMAN’S
DOCTOR
SIMPLY BEING A WOMAN IS ONE OF
THE RISK FACTORS OF DEVELOPING A
DRUG ALLERGY. SYMPTOMS CAN START RIGHT AWAY OR
EVEN WEEKS LATER, AND MAY BE
MILD OR SEVERE. BUT MERCY MEDICAL CENTER DOCTOR
JONATHAN RICH SAYS A DRUG
ALLERGY IS DIFFERENT THAN A DRUG
SIDE EFFECT, AND THAT CAN BE
CONFUSING. AND HE SAYS THERE’S SOMETHING
>>PROBABLY THE CLASSIC THING
YOU MIGHT SEE IS A RASH, PEOPLE
BREAK OUT IN HIVES, WE TEND TO
SEE SOMETHING THAT’S LIKE
AFFECTING THE WHOLE BODY, IF THEY’RE TAKING A PILL FOR
INSTANCE, YOU COULD HAVE A LOCAL
REACTION TO LIKE A CREAM OR
SOMETHING, BUT FOR SOMEONE WHO’S
ON A PILL MEDICATION LIKE
ANTIBIOTIC, FOR INSTANCE, IT IS GOING THROUGH THE WHOLE BODY
SYSTEM SO WE’RE ALMOST LOOKING
FOR SOMETHING THAT’S SYSTEM
WIDE. DEBORAH: DR. RICH SAYS
ANTIBIOTICS ARE ONE OF THE MORE
COMMON THINGS PEOPLE ARE
ALLERGIC TO. HE SAYS SOME OF THE MORE SEVERE
DRUG ALLERGY REACTIONS ARE
WHEEZING, BREATHING DIFFICULTY,
OR SWELLING OF THE


Leave a Reply

Your email address will not be published. Required fields are marked *